# SDR SWAA2015050839476

- Difficulty date: March 26, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT LOWER STUB FRAME CRACKED AT THE LOWER FASTENER HOLE INBD FLANGE.  REPAIRED FRAME IAW DWG & SRM.
